# SDR 2000ZZZX71

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft serial: 12111
- Engine: Rroyce BR700710A220
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: M61171
- Condition: Cracked
- Location: Accy Gearbox
- Part time: 89 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CRACK FOUND ADJACENT TO HYDRAULIC PUMP MOUNTING POSITION FORWARD FACE ON ACCESSORY GEARBOX.  PART TOTAL CYCLES: 34.  (X)
